# SDR 97ZZZX1135

- Difficulty date: February 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Paradigm Aerospace Corporation, repair station GS1R177K
- Aircraft: N1207W
- Make and model: Bell 412EP
- Aircraft serial: 36149
- System (JASC): 5260 · Entrance Stairs
- Part: Actuator
- Part number: 212075418105
- Condition: Failed
- Location: Step
- Part time: 17 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STEP ACTUATOR FAILED.  REPLACED WITH NEW LINEAR ACTUATOR.
